# SDR FDEA201109304223

- Difficulty date: September 30, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 21,980 hours, 11,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A537819460000004
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT MAIN DECK FLOORBEAM AT FR30, LBL 67 FOUND CRACKED.  REPAIRED AS PER SRM 53-10-15 FIG 212 REVISION 21. REPAIRED CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 113.
